# SDR VTZA98271

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R931051
- Condition: Failed
- Location: Te Flap
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/RSW - FLT 6745 - ON 8-25-98 AT 1900 HOURS, EXPERIENCED A FLAP FAIL MESSAGE ON MASTER CAUTION PANEL.  ACFT CONTACTED MAINT CONTROL AND DISPATCHED, DECISION TO RETURN TO IAD WAS MADE.  UPON ARRIVAL AT IAD, ACFT DECLARED AN EMERGENCY AND LANDED AT IAD WITH NO FURTHER INCIDENT.  MAINT NOTIFIED AND ACFT WAS TAXIED TO HANGAR FOR T/S.  (ACFT GROUNDED BY Q.A. UNTIL SOLID REPAIRS WERE MADE).  MAINT FOUND BPSU HAD FAILED.  BPSU WAS REMOVED AND REPLACED AND SYSTEM THOROUGHLY T/S WITH ASSIST OF BOMBARDIER REP.  ALL PERTINENT CHECKS WERE ACCOMPLISHED.  ACFT WAS THEN RELEASED FOR SERVICE.  (X)
